Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 892571, 12 pages
http://dx.doi.org/10.1155/2012/892571
Research Article

On the Solutions of a General System of Difference Equations

1Mathematics Department, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 4 December 2011; Revised 14 February 2012; Accepted 16 February 2012

Academic Editor: Elena Braverman

Copyright © 2012 E. M. Elsayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Battaloglu, C. Cinar, and I. Yalçinkaya, “The dynamics of the difference equation,” Ars Combinatoria, vol. 97, pp. 281–288, 2010. View at Google Scholar
  2. E. Camouzis and G. Ladas, Dynamics of Third-Order Rational Difference Equations with Open Problems and Conjectures, vol. 5 of Advances in Discrete Mathematics and Applications, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2008.
  3. C. Çinar, “On the positive solutions of the difference equation system xn+1=1/yn,yn+1=yn/xn1yn1,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 303–305, 2004. View at Publisher · View at Google Scholar
  4. C. Çinar and I. Yalçinkaya, “On the positive solutions of the difference equation system xn+1=1/zn, yn+1=xn/xn1, zn+1=1/xn1,” International Mathematical Journal, vol. 5, pp. 525–527, 2004. View at Google Scholar
  5. D. Clark and M. R. S. Kulenović, “A coupled system of rational difference equations,” Computers & Mathematics with Applications, vol. 43, no. 6-7, pp. 849–867, 2002. View at Publisher · View at Google Scholar
  6. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “On the solutions of a class of difference equations systems,” Demonstratio Mathematica, vol. 41, no. 1, pp. 109–122, 2008. View at Google Scholar
  7. E. M. Elabbasy, H. El-Metwally, and E. M. Elsayed, “Global behavior of the solutions of difference equation,” Advances in Difference Equations, vol. 2011, article 28, 2011. View at Publisher · View at Google Scholar
  8. E. M. Elabbasy and E. M. Elsayed, “Global attractivity and periodic nature of a difference equation,” World Applied Sciences Journal, vol. 12, no. 1, pp. 39–47, 2011. View at Google Scholar
  9. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 2nd edition, 1999.
  10. E. M. Elsayed, “On the solutions of higher order rational system of recursive sequences,” Mathematica Balkanica, vol. 22, no. 3-4, pp. 287–296, 2008. View at Google Scholar
  11. E. M. Elsayed, “On the solutions of a rational system of difference equations,” Fasciculi Mathematici, no. 45, pp. 25–36, 2010. View at Google Scholar
  12. E. M. Elsayed, “Dynamics of recursive sequence of order two,” Kyungpook Mathematical Journal, vol. 50, no. 4, pp. 483–497, 2010. View at Google Scholar
  13. E. M. M. Elsayed, “Behavior of a rational recursive sequences,” Studia. Universitatis Babeş-Bolyai Mathematica, vol. 56, no. 1, pp. 27–42, 2011. View at Google Scholar
  14. E. M. Elsayed, “Solution of a recursive sequence of order ten,” General Mathematics, vol. 19, no. 1, pp. 145–162, 2011. View at Google Scholar
  15. E. M. Elsayed, “Solutions of rational difference systems of order two,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 378–384, 2012. View at Publisher · View at Google Scholar
  16. A. Y. Özban, “On the positive solutions of the system of rational difference equations, xn+1=1/ynk,yn+1=yn/xnmynmk,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 26–32, 2006. View at Publisher · View at Google Scholar
  17. A. Y. Özban, “On the system of rational difference equations xn+1=a/yn3,yn+1=byn3/xnqynq,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 833–837, 2007. View at Publisher · View at Google Scholar
  18. X. Yang, Y. Liu, and S. Bai, “On the system of high order rational difference equations xn=a/ynp, yn=bynp/xnqynq,” Applied Mathematics and Computation, vol. 171, no. 2, pp. 853–856, 2005. View at Publisher · View at Google Scholar
  19. E. M. Elsayed, “Solution and attractivity for a rational recursive sequence,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 982309, 17 pages, 2011. View at Publisher · View at Google Scholar
  20. E. M. Elsayed, “On the solution of some difference equations,” European Journal of Pure and Applied Mathematics, vol. 4, no. 3, pp. 287–303, 2011. View at Google Scholar
  21. E. M. Elsayed, “On the dynamics of a higher-order rational recursive sequence,” Communications in Mathematical Analysis, vol. 12, no. 1, pp. 117–133, 2012. View at Google Scholar
  22. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2005.
  23. E. A. Grove, G. Ladas, L. C. McGrath, and C. T. Teixeira, “Existence and behavior of solutions of a rational system,” Communications on Applied Nonlinear Analysis, vol. 8, no. 1, pp. 1–25, 2001. View at Google Scholar
  24. A. S. Kurbanlı, C. Çinar, and I. Yalçinkaya, “On the behavior of positive solutions of the system of rational difference equations xn+1=xn1/ynxn1+1, yn+1=yn1/xnyn1+1,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 1261–1267, 2011. View at Publisher · View at Google Scholar
  25. N. Touafek and E. M. Elsayed, “On the solutions of systems of rational difference equations,” Mathematical and Computer Modelling, vol. 55, no. 7-8, pp. 1987–1997, 2012. View at Google Scholar
  26. I. Yalcinkaya, “On the global asymptotic stability of a second-order system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 860152, 12 pages, 2008. View at Publisher · View at Google Scholar
  27. I. Yalçinkaya, “On the difference equation xn+1=α+xnm/xnk,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 805460, 8 pages, 2008. View at Publisher · View at Google Scholar
  28. I. Yalcinkaya, “On the global asymptotic stability of a second-order system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 860152, 12 pages, 2008. View at Publisher · View at Google Scholar
  29. I. Yalcinkaya, “On the global asymptotic behavior of a system of two nonlinear difference equations,” ARS Combinatoria, vol. 95, pp. 151–159, 2010. View at Google Scholar
  30. I. Yalçinkaya, C. Çinar, and M. Atalay, “On the solutions of systems of difference equations,” Advances in Difference Equations, vol. 2008, Article ID 143943, 9 pages, 2008. View at Publisher · View at Google Scholar
  31. X. Yang, “On the system of rational difference equations xn=A+yn1/xnpynq , yn=A+xn1/xnryns,” Journal of Mathematical Analysis and Applications, vol. 307, no. 1, pp. 305–311, 2005. View at Publisher · View at Google Scholar
  32. Y. Zhang, X. Yang, G. M. Megson, and D. J. Evans, “On the system of rational difference equations xn=A+1/ynp, yn=A+yn1/xntyns,” Applied Mathematics and Computation, vol. 176, no. 2, pp. 403–408, 2006. View at Publisher · View at Google Scholar